MathSciNet Relay Station
MathSciNet bibliographic data
MR563362 17B10 (17B56 18E25 18G10)
Enright, T. J.; Wallach, N. R. Notes on homological algebra and representations of Lie algebras. Duke Math. J. 47 (1980), no. 1, 1–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement